# SDR SWAA2020122838224

- Difficulty date: December 23, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 23,147 hours, 10,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT AT AFT OF AFT SERVICE DOOR INOPERABLE.  RELAMPED RT AFT EMERGENCY LIGHT, PER AMM 33-51-04.  OPERATIONS CHECK GOOD.
